EconPapers    
Economics at your fingertips  
 

Common Fixed Point Results for Mappings with Rational Expressions

M. A. Kutbi, Jamshaid Ahmad, Nawab Hussain and Muhammad Arshad

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

We obtain some common fi xed point results for single as well as set valued mappings involving certain rational expressions in complete partial metric spaces. In the process, we generalize various results of the literature. Two examples are also included to illustrate the fact that our results cannot be obtained from the corresponding results in metric spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/549518.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/549518.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:549518

DOI: 10.1155/2013/549518

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:549518